# SDR USAA920080485

- Difficulty date: February 1, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 62,755 hours, 11,747 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAJOR REPAIR - C4 CHECK - RIGHT WING LEADING EDGE NR 7 SLAT LOWER FORWARD SUPPORT BRACKET ANGLES CRACKED, LES 227 - LES 321.  REPLACED RIGHT WING LEADING EDGE NR 7 SLAT LOWER FORWARD SUPPORT BRACKET ANGLES, LES 227 - LES 32 IAW BOEING DRAWING 114T3100 AND B767 SRM 51-10-02.
